CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Deformation in locally convex topological linear spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2004, 卷号: 47, 期号: 5, 页码: 687-710
Authors:  Ding, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
locally convex topology  deformation  critical point  
STRONGLY INDEFINITE FUNCTIONALS WITH PERTURBED SYMMETRIES AND MULTIPLE SOLUTIONS OF NONSYMMETRIC ELLIPTIC SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2004, 页码: 18
Authors:  Clapp, Monica;  Ding, Yanheng;  Hernandez-Linares, Sergio
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Critical point theory  perturbation of symmetries  elliptic systems  strongly indefinite functionals  multiple solutions  critical Sobolev exponent